MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/ipm.2014.67

Медицинская библиотека · Irish journal of psychological medicine · 2015

Trazodone and exacerbation of psychotic symptoms: an unfamiliar link.

Osman M, Kilduff M

СтатьяПеревод в очереди

Аннотация

OBJECTIVE

In this case report we attempt to emphasize the unfamiliar link between trazodone and relapse of psychotic symptoms.

METHOD: Case report and literature review of relevant papers.

RESULTS

We report a case of a 78-year-old woman with an established diagnosis of paranoid schizophrenia who has experienced an exacerbation of positive psychotic symptoms following initiation of 50 mg dailydose of trazodone. We noted that psychotic symptoms abated following discontinuation of trazodone.

CONCLUSION

Trazodone use in patients in remission from schizophrenia may be associated with relapse of psychotic symptoms and caution is required.

Для цитирования: Osman M, Kilduff M. Trazodone and exacerbation of psychotic symptoms: an unfamiliar link.. Irish journal of psychological medicine. 2015. DOI: 10.1017/ipm.2014.67.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.